# SDR IPXA2M75279

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Engine: Ge CF680C2D1F
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0104
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGERNY BATTERY 1 LOW MESSAGE APPEARS ON TESTING OF EMERGENCY EXIT LIGHT SYS.  R & R EMERGENCY LIGHTS BATTERY POWER SUPPLY REF MM 33-51-01-400.  OPS CHECKED GOOD AT THIS TIME.
